# SDR DALA2022120707872

- Difficulty date: December 6, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N6715C
- Make and model: Boeing 757232
- Aircraft serial: 30486
- Aircraft time: 71,187 hours, 26,558 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND UPPER SKIN ON RT SIDE HORIZONTAL STAB DAMAGED 16.25 INCHES OUTBOARD OF RIB 10.  ACCESSED,  AND CUT OUT DAMAGED AREA OF THE SKIN IAW SRM. REPAIRED DAMAGE.
